One-shot multivariate covering lemmas via weighted sum and concentration inequalities

Mohammad H. Yassaee, Jingbo Liu, Sergio Verdu

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

New one-shot bounds for multivariate covering are derived via a weighted sum technique and a one-sided concentration inequality which is stronger than the McDiarmid inequality. The new bounds are more compact and sharper than known bounds in the literature. In particular, the covering error can be shown to decay doubly exponentially in the blocklength. Implications for the error exponent in broadcast channels are discussed.

Original languageEnglish (US)
Title of host publication2017 IEEE International Symposium on Information Theory, ISIT 2017
PublisherInstitute of Electrical and Electronics Engineers Inc.
Pages669-673
Number of pages5
ISBN (Electronic)9781509040964
DOIs
StatePublished - Aug 9 2017
Event2017 IEEE International Symposium on Information Theory, ISIT 2017 - Aachen, Germany
Duration: Jun 25 2017Jun 30 2017

Publication series

NameIEEE International Symposium on Information Theory - Proceedings
ISSN (Print)2157-8095

Other

Other2017 IEEE International Symposium on Information Theory, ISIT 2017
CountryGermany
CityAachen
Period6/25/176/30/17

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Information Systems
  • Modeling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'One-shot multivariate covering lemmas via weighted sum and concentration inequalities'. Together they form a unique fingerprint.

Cite this